Hello, I am new to this whole thing. I have a few questions i need answered!!
Here is my story. I am currently a nuva ring user but was prescribed minocycline ( on of the tetracyclines) to cure some of my break acne on by face. This drug "may interact with birth control" my last period was Dec 26th 2007 I was most fertile Jan 6th through 9th. My bf andi had numerous bouts of unprotected sex the first being the 5th of 6th and 3x on the 9th. It would now be 5 dpo and i think i could possibly be having symptom of pregnancy. I have been having NOT CRAMPS but a different feeling on and off in my uterus since the 10th or 11th. yesterday i pee'd between 10-15 times.Today it's only 9am and i have already went 4. my breats are tender on the sides but not painful at all. i have noticed some blueish veins on my breasts but i don't know if i am just noticing them and the are old or if they just appeared. this morning i woke up with kind of a metal/bloody taste in my mouth.
All the websites say that this should be too early but could i have ovulated early and i be further along then i think, could i be having symptoms at 5dpc? I did forget to mention the he usually pulls out and ejaculates and then will put it back in and continue on.
possibilities of being pregnant?
oh and everywhere i look i see pregnant people of babies or something that reminds me of this.
oh and i do plan on keeping this baby if i am!
Tender breasts and a strange crampy feeling in your lower abdomen can be some of the first signs of pregnancy, but these signs usually show up a little later than 5 days dpo.
In your circumstances, I would say... you can never rule pregnancy out if you have had unprotected sex and you both have all your reproductive organs intact (no vasectomy, hysterectomy, tubal ligation, etc). You're on birth control but the antibiotics might have interacted with it. The fertility window is a lot less predictable than most folks like to think. Etc. However, it's still quite unlikely, especially if you did use the pull out method.
Pregnancy symptoms can arise in the mind, too. No kidding.
The only thing you can do is wait and see.